# SDR 2006UALA02333

- Difficulty date: December 7, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 53,210 hours, 19,456 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE HIGH STAGE LIGHT ILLUMINATED AND RT ENGINE HIGH STAGE EICAS MSG IN CLIMB.  REPLACED HIGH STAGE PILOT VALVE AND 14TH STAGE PILOT CONTROLLER.
